# SDR AALA202411272418

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N957XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8246
- Aircraft time: 18,972 hours, 4,957 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665515
- Part serial: M16539
- Condition: No Test
- Location: Zone 800
- Part time: 1,715 hours, 535 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING JC 26C00033004 EMERGENCY POWER SUPPLY UNIT BITE TEST CONTROLLER 13WL SHOWS INTERIOR LIGHTS FAULT AND EXTERIOR LIGHTS FAULT (RED LIGHT LIT). REMOVED AND REPLACED R4 DOOR ESCAPE SLIDE/RAFT.
